Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Higher differential algebras of discrete valuation rings


Authors: Satoshi Suzuki and Jun-ichi Nishimura
Journal: Bull. Amer. Math. Soc. 80 (1974), 865-867
MSC (1970): Primary 13B10, 13H05, 13J10; Secondary 13A15, 13B15
MathSciNet review: 0376646
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13B10, 13H05, 13J10, 13A15, 13B15

Retrieve articles in all journals with MSC (1970): 13B10, 13H05, 13J10, 13A15, 13B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13545-7
PII: S 0002-9904(1974)13545-7